# SDR AALA201705019019

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 9,935 hours, 4,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L2 DOOR IS CRACKED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-57-13.  OPERATIONAL CHECK GOOD.
